# SDR F3LA200700244

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 16,102 hours, 7,626 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED LIGHTNING DAMAGE TO LEFT WING UPPER SURFACE AT FASTENER RIB 17, JUST FWD OF NR 4 SPOILER.  REMOVED DAMAGED FASTENER, PERFORMED REQUIRED NDT PROCESS, AND INSTALLED NEW FASTENER IAW EA A9-57R-12145.
